On the l-adic representations attached to simple abelian varieties of type IV

研究成果: 雜誌貢獻文章

12 引文 (Scopus)

摘要

The l-adic representations associated to prime dimensional type IV absolutely simple abelian varieties over number fields are studied. The image of such a representation was computed. The results coincide with the well-known conjectures of Mumford and Tate.

原文英語
頁(從 - 到)71-78
頁數8
期刊Bulletin of the Australian Mathematical Society
44
發行號1
DOIs
出版狀態已發佈 - 1991 八月

指紋

Abelian Variety
Number field

ASJC Scopus subject areas

  • Mathematics(all)

引用此文

@article{d5d30a0c74304d4fa72056299c6d8500,
title = "On the l-adic representations attached to simple abelian varieties of type IV",
abstract = "The l-adic representations associated to prime dimensional type IV absolutely simple abelian varieties over number fields are studied. The image of such a representation was computed. The results coincide with the well-known conjectures of Mumford and Tate.",
author = "Wenchen Chi",
year = "1991",
month = "8",
doi = "10.1017/S0004972700029476",
language = "English",
volume = "44",
pages = "71--78",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - On the l-adic representations attached to simple abelian varieties of type IV

AU - Chi, Wenchen

PY - 1991/8

Y1 - 1991/8

N2 - The l-adic representations associated to prime dimensional type IV absolutely simple abelian varieties over number fields are studied. The image of such a representation was computed. The results coincide with the well-known conjectures of Mumford and Tate.

AB - The l-adic representations associated to prime dimensional type IV absolutely simple abelian varieties over number fields are studied. The image of such a representation was computed. The results coincide with the well-known conjectures of Mumford and Tate.

UR - http://www.scopus.com/inward/record.url?scp=0010210062&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010210062&partnerID=8YFLogxK

U2 - 10.1017/S0004972700029476

DO - 10.1017/S0004972700029476

M3 - Article

AN - SCOPUS:0010210062

VL - 44

SP - 71

EP - 78

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 1

ER -